Skip Navigation Links
 



                     


 



   
    Learn More     Subscribe    
Join Now!      Login
 
 
 
FREE HEALTH
NEWSLETTER
 
 
Breathing Quiz
Which of the following health conditions is not directly benefited by breathing exercises?
 
 
 
 
W
hat Doctors Don't Tell You
 

Hypertension combos
Side-effects from our readers

© What Doctors Don't Tell You (Volume 14, Issue 12)

* I had a stroke and was put on aspirin, simvastatin, Calcichew D and bendrofluazide. After reading all I could, I decided that my symptoms - blurred vision, leg cramps, fatigue and the need to pass far more urine than usual - weren’t good. I stopped all the drugs, but went back on bendrofluazide to please my doctor. I have since discovered I am hypercalcaemic and shouldn’t have been on the drug at all. In fact, it probably caused my high blood pressure. I saw a kinesiologist/homoeopath, who found that a blocked metabolic pathway was allowing homocysteine to go unchecked. Now everything, including my vision, is improved. - Name supplied on request

WDDTY replies: It is well known that some diuretics cause excess calcium in the blood (British National Formulary, March 1999: 62-5).

* Three years ago, I was prescribed Lumigan (bimatoprost). All the symptoms you described for latanoprost (WDDTY vol 4 no 4) are the same: longer eyelashes; changed iris colour; dark-brown eyelids; and a sensitivity to light. Are there any alternatives for glaucoma? - R. Brodie, via e-mail

WDDTY replies: See our publication WDDTY’s Good Sight Guide.

* My mother was put on warfarin and suffered from thin hair, poor nails and tiredness, among other symptoms. After two years, she stopped the drug and, three months later, the constant pain in her legs, especially her knees, began. A diagnosis of ‘myelofibrosis’ was made. She grew tiny while her spleen grew, till she looked like someone from a concentration camp. There is no doubt in my mind that this was triggered by her taking this poison. - C. Shannon, Rugeley, Staffs

* I suffer with high blood pressure which my consultant says is uncontrollable. I’ve been given a cocktail of tablets (nine). A homoeopath got me off seven of them but, as my blood pressure is still high, my kidney consultant has given me ramipril. Can you help me decide whether to take the drugs or not? - C. Gerrard, via e-mail

WDDTY replies: Try the suggested alternatives in our hypertension issue (WDDTY vol 14 no 8) to see if you can be weaned off these drugs.

Add your comment      
About The Author
What Doctors Don’t Tell You is one of the few publications in the world that can justifiably claim to solve people's health problems - and even save lives. Our monthly newsletter gives you the facts you won't read anywhere else about what works, what doesn't work and what may harm you in both orthodox and alternative medicine. We'll also tell you how you can prevent illness.......more
Related Articles
 
Share   Facebook   Buzz   Delicious   Digg   Twitter  
 
 
 
 
 
 
From Our Sponsor
 
 
 
 
 
 
Featured Events
Wellness Inventory Certification Training - Level I
     February 18-May 20, 2014
     Los Angeles, CA USA
 
Additional Calendar Links
 
Wellness, Sensing, dimension!

Search   
Home       Wellness       Health A-Z       Alternative Therapies       Find a Practitioner       Healthy Products       Bookstore       Wellness Inventory
Healthy Kitchen       Healthy Woman       Healthy Man       Healthy Child       Healthy Aging       Wellness Center       Nutrition Center       Fitness Center
Free Newsletter      What Doctor's Don't Tell You      Stevia.com      Discount Lab Tests      First Aid      Global Health Calendar      Privacy Policy     Contact Us

Disclaimer: The information provided on HealthWorld Online is for educational purposes only and IS NOT intended as a substitute for professional medical advice, diagnosis, or treatment. Always seek professional medical advice from your physician or other qualified healthcare provider with any questions you may have regarding a medical condition.